MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231210A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis, gore® excluder® aaa endoprosthesis, and the gore® excluder® iliac branch endoprosthesis (ibe).On an unknown date in (b)(6) 2025, the patient was hospitalized to undergo coronary artery bypass grafting (cabg).A computed tomography (ct) scan revealed an occlusion extending from the proximal portion of the contralateral limb of the trunk-ipsilateral leg endoprosthesis to the left common femoral artery.The internal iliac artery was also occluded.On (b)(6) 2025, the patient underwent a reintervention to treat the occlusion.Thrombectomy using fogarty catheters was attempted.Because complete removal of thrombus was not achieved, an additional stent graft was placed as an inner lining.Furthermore, due to vessel angulation near the flow divider of the iliac branch component (ibe), a bare-metal stent was additionally deployed.Blood flow improved but flow distal to the common femoral artery remained reduced.The procedure was concluded with a plan for follow-up observation.No treatment was performed for the occlusion of the left internal iliac artery.Attending physician¿s opinion: the narrowing at the external iliac artery origin (near the flow divider of the ibe) is considered the primary issue.Narrowing of the lumen at the proglide puncture site was also observed, which likely contributed significantly.Pre- and postoperative ct scans showed luminal narrowing distal to the common femoral artery.These multiple factors are presumed to have led to the occlusion.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ayako yoshioka
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23724110
Report Number3013164176-2025-02801
Device Sequence Number10629000
Product Code MIH
UDI-Device Identifier00733132635290
UDI-Public(01)00733132635290(17)280708
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231210A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale